Volume 36, Number 7, 2022

  1. Some Properties of the Inverse Degree Index and Coindex of Trees, 2143-2152
  2. Bojan Mitić, Emina Milovanović, Marjan Matejić, Igor Milovanović

  3. Global Solutions for a General Predator-Prey Model with Prey-Stage Structure and Cross-Diffusion, 2153-2170
  4. Xiaojuan Li, Shenghu Xu

  5. On the Large O−Rates of Convergence in Limit Theorems for Compound Random Sums of Arrays of Row-Wise Independent Random Variables, 2171-2191
  6. Tran Loc Hung

  7. On Deferred Statistical Convergence through Regular Variations, 2193-2203
  8. L. Nayak, P. Baliarsingh, S. Samantaray, P.K. Das

  9. Some Results on Linear Operators: Norm Equivalence and Closed Range, 2205-2213
  10. Seyed Kamel Hosseini, Jahangir Cheshmavar, Héctor Camilo Chaparro, Sanar Khalil Sarbaz

  11. Demicompactness, Selection of Linear Relation and Application to Multivalued Matrix, 2215-2235
  12. Aymen Ammar, Aref Jeribi, Bilel Saadaoui

  13. Iterative Algorithms for Determining Optimal Solution Set of Interval Linear Fractional Programming Problem, 2237-2267
  14. Fatemeh Salary Pour Sharif Abad, Mehdi Allahdadi, Hasan Mishmast Nehi

  15. An Extension of Apostol Type of Hermite-Genocchi Polynomials and their Probabilistic Representation, 2269-2280
  16. Beih S. El-Desouky, Rabab S. Gomaa, Alia M. Magar

  17. Complex Symmetry and Normality of Toeplitz Composition Operators on the Hardy Space, 2281-2291
  18. Anuradha Gupta, Aastha Malhotra

  19. Existence of Solutions for a Class of Generalized Quasilinear Schrödinger Equations with p-Laplacian, 2293-2302
  20. Yu-Cheng An, Fang Liu

  21. Infinitely Many Solutions for a Class of Systems Including the (p1, · · · , pn)-Biharmonic Operators, 2303-2310
  22. Mirkeysaan Mahshid, Abdolrahman Razani

  23. Zero-Dimensionality and Hausdorffness in Quantale-Valued Preordered Spaces, 2311-2323
  24. Samed Özkan, Muhammad Qasim

  25. The Topological Riesz Algebras, 2325-2332
  26. Abdullah Aydın, Hatice Ünlü Eroğlu, Sabahattin Ilbıra

  27. Berezin Number Inequalities via Convex Functions, 2333-2344
  28. Mualla Birgül Huban, Hamdullah Başaran, Mehmet Gürdal

  29. Three-Factor Mean Reverting Ornstein-Uhlenbeck Process with Stochastic Drift Term Innovations: Nonlinear Autoregressive Approach with Dependent Error, 2345-2355
  30. Parisa Nabati, Arezoo Hajrajabi

  31. Generalizations and Refinements of Niezgoda Inequality for Similarly Separable Vectors with Applications, 2357-2379
  32. Asif R. Khan, Sumayyah Saadi

  33. Stancu Type Operators Including Generalized Brenke Polynomials, 2381-2389
  34. Sezgin Sucu

  35. Study of Weakly Ricci-Symmetric Spacetimes under Gray’s Decomposition and f (R, T)-Gravity, 2391-2401
  36. Bang-Yen Chen, Uday Chand De, Fatemah Mofarreh

  37. Some Mean and Uniform Ergodic Type Theorems, 2403-2410
  38. Gencay Oğuz, Cihan Orhan

  39. Asymptotic Behaviour of Negative Eigenvalues of an Operator Differential Equation, 2411-2426
  40. Özlem Bakşi

  41. Strong Whitney Convergence on Bornologies, 2427-2438
  42. Tarun Kumar Chauhan, Varun Jindal

  43. Z −Ideals in MV−Algebras of Continuous Functions, 2439-2450
  44. Mahta Bedrood, Farhad Sajadian, Arsham Borumand Saeid

  45. Stochastic Helmholtz Problem and Convergence in Distribution, 2451-2460
  46. Marat Tleubergenov, Gulmira Vassilina, Darkhan Azhymbaev

  47. A Completeness Theorem for Dissipative Conformable Fractional Sturm-Liouville Operator in Singular Case, 2461-2474
  48. Bilender P. Allahverdiev, Hüseyin Tuna, Yüksel Yalçınkaya

  49. The Moore-Penrose Inverse of Accretive Operators with Application to Quadratic Operator Pencils, 2475-2491
  50. Fairouz Bouchelaghem, Mohammed Benharrat

  51. Additive Properties of Central Drazin Invertibility of Elements in a Ring, 2493-2502
  52. Wende Li, Jianlong Chen

  53. Retraction Notice to: the Special Issue of Filomat no. 34:15 (2020), 2503–2505
  54. Editors-In-Chief